Pregnant while on "mini pill"??? - Mothering Forums

Forum Jump: 
 
Thread Tools
#1 of 4 Old 10-15-2003, 06:00 PM - Thread Starter
 
Cadensmom's Avatar
 
Join Date: Oct 2003
Location: Phoenix AZ
Posts: 25
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I started taking Micronor, a progestrone only bc pill. Should i always get my period during the last week of the pack? I only have 1 pill left out the pack and i still havnt got it! I have also been feeling "different" latley, im tired, moody, and have to use the bathroon a lot and i get nausous at night. What are the chances that i could be pregnant? I have been taking the pills at exactly 8 am every morning, i was only late by 1 hour once, that shouldnt make a difference right? Maybe the symtoms im having are just side effects of the pill?
Cadensmom is offline  
Sponsored Links
Advertisement
 
#2 of 4 Old 10-22-2003, 12:03 AM
 
Jish's Avatar
 
Join Date: Dec 2001
Location: in a constant state of chaos
Posts: 5,233
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
It's been about five years since I was on the mini pill, and can't remember any of the details for you. I think that I got my periods monthly and I remember that I felt good on the pill. If I were you, I would probably take a pg test in a few days if AF doesn't show.
Jish is offline  
#3 of 4 Old 11-05-2003, 04:58 PM
 
Nathan1097's Avatar
 
Join Date: Nov 2001
Location: Senior-Title-Less!
Posts: 3,360
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I was on Micronor for a month or two. My youngest was 4 months old. So there were a lot more issues. I was breastfeeding exclusively, I had just ended a "cycle" of Depo... Hadn't had a period yet....

I wouldn't think that missing it by one hour on ONE day would do anything. Did it say if you're supposed to have a period? I thought you just kept taking them- not skipping any.
Nathan1097 is offline  
#4 of 4 Old 12-09-2003, 01:27 AM
 
samuelsmom's Avatar
 
Join Date: Nov 2002
Location: Ohio
Posts: 778
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I've been taking the generic of it for almost 2 years. No--you don't necessarily have a period every month. Sometimes I go two or three months without, sometimes I have two a month. There seems to be no rhyme or reason to it at all for me. I seem to remember my midwife telling me that this was the case with mini-pills and with nursing. If you are still nursing, then your periods still might not come back for a while. I didn't have one for 9 months, even though I was taking the pills. I hope that helps! I'm trying to get off these stinking things, though I can't figure out how to do it!
samuelsmom is offline  
Reply

Quick Reply
Message:
Drag and Drop File Upload
Drag files here to attach!
Upload Progress: 0
Options

Register Now

In order to be able to post messages on the Mothering Forums forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.
User Name:
If you do not want to register, fill this field only and the name will be used as user name for your post.
Password
Please enter a password for your user account. Note that passwords are case-sensitive.
Password:
Confirm Password:
Email Address
Please enter a valid email address for yourself.
Email Address:

Log-in

Human Verification

In order to verify that you are a human and not a spam bot, please enter the answer into the following box below based on the instructions contained in the graphic.



User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page


Forum Jump: 

Posting Rules  
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off